# SDR GLBA20100618G

- Difficulty date: June 12, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,447 hours, 38,702 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR UPON SUBSEQUENT INSPECTION MAINTENANCE FOUND LEFT FORWARD SPAR AFT LOWER FLANGE FOUND TO HAVE BEEN DAMAGED BY LEFT DRAG BRACE NEXT TO UPLOCK BRACKET IN LEFT WHEEL WELL.  DAMAGE AT BL 107.0 TO 99.0 AND 104.5 TO 101.5 DELAMINATION IS APPROX 8 " LONG AND 3" OF SPAR IS MISSING.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-57-006.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
